Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    Iconn's Avatar
    Iconn is offline Associate Member
    Join Date
    Oct 2001
    Location
    Tampa Bay
    Posts
    290

    Talking D-bol >20mg side effects

    Hey everyone. I was just wondering if anyone knew if it is rare to have side effects (particularly acne) with less than 20 mg per day of dianabol . Ring in if you know the answer puppy dawgs.

  2. #2
    TestDoesABodyGood is offline New Member
    Join Date
    Oct 2001
    Location
    NY
    Posts
    8
    well, i have mever even noticed any acne when bumping my dosage up to 45 mg. I feel the key is to spread them throughout the day every 4 hrs for an even release. but 20 mg or less, well bro, u may need to up that doage a lil to get some results. what ya stacking it with?

  3. #3
    Iconn's Avatar
    Iconn is offline Associate Member
    Join Date
    Oct 2001
    Location
    Tampa Bay
    Posts
    290
    Right now im finishing my first cycle of 10 shots of sustenon. I would take 228/w parabolan , 400/w deca and maybe winstrol or dianabol depending.

  4. #4
    bigkev's Avatar
    bigkev is offline Scamming Traitor
    Join Date
    Nov 2001
    Location
    Louisiana
    Posts
    2,818
    its the big spikes that come with taking alot at one time that cause most of the problems associated with dbol . i agree with spacing them out during the day to keep the concentrations in your blood level. you will probabaly need more than 25mg a day to see results though. if you are proned to acne then the chances are you will get it to some degree no matter what you do. dbol is awesome though!

  5. #5
    landshark's Avatar
    landshark is offline Associate Member
    Join Date
    Nov 2001
    Location
    flying overhead in my fina-jet...
    Posts
    431
    I am prone to acne apparently, as I broke out pretty bad with my last cycle of Enanthate .
    This cycle I am taking 40mg of D's and 400 Of Deca a week, and I just added 500mg of sust (better late than never) and the acne came back again even worse.
    After getting jerked around by my doctor for a while, he finally gave me CEPHALEXIN MONOHYDRATE 500mg. or Keflex (sp?)

    Took it three times a day for a week and everything cleared up 100%!
    Give it a shot, I believe it's only an antibiotic, so it shouldn't be too hard to get a scrip, not like Accutane or anything...

  6. #6
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    Yous hould get some bloating and if you're very prone to it you can get gyno from even that low a dose. You could get acne as well is you're especially prone to that. Up the dose though bro to at least 25mg ED - 30mg would be better. Get some Liquidex as well.

  7. #7
    Iconn's Avatar
    Iconn is offline Associate Member
    Join Date
    Oct 2001
    Location
    Tampa Bay
    Posts
    290
    thx m8s
    i will prolly try that antibiotic because the sust i just finished made me break out a little

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •